Asymptotic expansion of small solutions to the Landau-Ginzburg type equations

Nakao Hayashi, Elena I. Kaikina, Pavel I. Naumkin

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We obtain the large time asymptotic expansion of small solutions to the Landau-Ginzburg type equations (equation presented) where α, Zeh cyrrillic sign ∈ C, ℜα > 0, ℜ(Zeh cyrrillic sign/ √21α|2 + α2) ≥ 0, under the condition that the initial data o are sufficiently small in a suitable weighted norm and the mean value (latin small letter esh) o(cursive Greek chi) dcursive Greek chi ≠ 0.

Original languageEnglish
Pages (from-to)91-106
Number of pages16
JournalAsymptotic Analysis
Volume32
Issue number2
Publication statusPublished - 2002 Nov 1
Externally publishedYes

Keywords

  • Asymptotic expansions
  • Dissipative nonlinear evolution equation
  • Landau-Ginzburg equation

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic expansion of small solutions to the Landau-Ginzburg type equations'. Together they form a unique fingerprint.

  • Cite this